# SDR 2016FA0000152

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: General aviation
- Aircraft: N6523T
- Make and model: Beech 19A
- Aircraft serial: MB357
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Broken
- Location: Control Column
- Part time: 3,680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CONTROL YOKE LT HORN BROKEN OFF.  BELIEVE CAUSED BY DRILLING YOKE FOR PUSH TO TALK BUTTON.
